Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 3.

Barbour, A D; Pugliese, A (2005). Asymptotic behavior of a metapopulation model. Annals of Applied Probability, 15(2):1306-1338.

Barbour, A D; Pugliese, A (2004). Convergence of a structured metapopulation model to Levins's model. Journal of Mathematical Biology, 49(5):468-500.

Barbour, A D; Pugliese, A (2000). On the variance-to-mean ratio in models of parasite distributions. Advances in Applied Probability, 32(3):701-719.

This list was generated on Sat Apr 20 18:45:38 2019 CEST.